Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:4 (2005) 437-442

 A Stochastic EOQ Policy of Cold-Drink-For a Retailer

Shib Sankar Sana and Kripasindhu Chaudhuri

Abstract.  This paper extends a stochastic EOQ (economic order quantity) model both for discrete and continuous distribution of demands of cold-drink. A general characterization of the optimal inventory policy is developed analytically. An optimal solution is obtained with proper numerical illustration.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013